# SDR DXTA200702735

- Difficulty date: January 1, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 6,978 hours, 4,253 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAP FAIL CAS MESSAGE DISPLAYED WITH THE FLAPS AT 0*.  FOUND BITS 2 TRIPPED ON FLAP CONTROLLER. RESET FLAP FAIL BUTTON ON SECOND ATTEMPT. THE FLAPS FULLY RETRACTED EXTENDED FLAPS TO 35* POSITION. INSPECTED FLAP TRACKS AND FOUND ICE WAS KEEPING FLAPS FROM RETRACTING TO ZERO. LET ICE MELT FROM FLAP TRACKS AND WELLS. RESET BITE ON CONTROLLER, CYCLED FLAPS NUMEROUS TIMES. FLAPS OPS CHECK NORMAL IAW CESSNA 750 MM 27-50-00.
